MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 4.2MM RADIOLUCENT DRILL BIT; BIT, SURGICAL

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 4.2MM RADIOLUCENT DRILL BIT; BIT, SURGICAL
Model Number 4200355042
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting return of device to manufacturer.
 
Event or Problem Description
It was reported that during a surgical procedure, it was noted that the drill bit broke.It was also reported that the fractured tip of the drill bit was still stuck in the bone.It was further reported that the bone was shaved around the drill tip so the fragment could be removed successfully.It was also reported there were no delays and no adverse consequences as a result of this event.It was further reported that the procedure was completed successfully.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The quality investigation is complete.

Brand Name
4.2MM RADIOLUCENT DRILL BIT
Common Device Name
BIT, SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
una barry
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key14938705
Report Number3015967359-2022-01260
Device Sequence Number6178230
Product Code GFG
UDI-Device Identifier04546540348593
UDI-Public04546540348593
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2023
Device Model Number4200355042
Device Catalogue Number4200355042
Device Lot Number20143017
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/14/2022
Supplement Date Received by Manufacturer08/31/2022
Initial Report FDA Received Date07/06/2022
Supplement Report FDA Received Date09/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown